It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Phentermine Damaged Heart



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-11-2004, 12:10 AM   #1
    julbox
    Senior Member
     
    Join Date: Mar 2001
    Location: Conyers, GA USA
    Posts: 122
    julbox HB User
    Question Phentermine Damaged Heart

    I really need some advice here. For over three years I have gradually built to a dosage of 15 benadryls and 6 excedrin pms every night so that I can sleep. About two months ago, I decided to try Phentermine or weight loss. I begain feeling pressure in my chest so I quit. Now, if I even try to take 4 or 5 benadryl, I have horrible chest pains. I realize I have a problem with the benadryl consumption, but could the Phentermine have caused heart damage that quick? What should I do?

     
    Sponsors Lightbulb
       
    Old 01-11-2004, 12:21 AM   #2
    Tobias12
    Junior Member
     
    Join Date: Jan 2004
    Posts: 45
    Tobias12 HB User
    Re: Phentermine Damaged Heart

    I'm no expert, just your everyday dope addict. But I would see my doctor as soon as possible and explain everything. He or she will probably set up same day tests and follow-up bloodwork to see the extent of heart damage if there is any. Please...do that as soon as possible. Let me know how it goes. Good luck.

    one last thing...how long has phentermine been around? I remember 10 or 12 years back my father started taking something callen phen-phen (?) for wait loss and it damn near killed him.

    Last edited by Tobias12; 01-11-2004 at 12:27 AM.

     
    Old 01-11-2004, 04:46 AM   #3
    jamesjackson
    Guest
     
    Posts: n/a
    Re: Phentermine Damaged Heart

    I'm no expert but it seems to me that 15 benadryl and 6 excedrin pm's alone could cause your heart to stop. That just seems like a crazy amount of medicine to take. I'm a pretty tall 200 pound man and 2 benadryl knocks me out cold. If there is damage I would bet it was from the benadryl and excedrins and not the phentermine, and I would see a doc asap.

     
    Old 01-11-2004, 05:47 AM   #4
    Banker
    Senior Veteran
     
    Join Date: Nov 2003
    Posts: 1,185
    Banker HB User
    Re: Phentermine Damaged Heart

    Either something has caused problems whether it be from the abuse or the phentermine but I would go to the doc just like everyone else is saying. It's possible you are having panick attacks as well but they need to do heart tests to rule out any problems. Stay off of the benadryl and pm medicines and get to the doc. Let us know what they say.

     
    Old 01-11-2004, 03:37 PM   #5
    upatnite58
    Senior Member
    (female)
     
    Join Date: Dec 2003
    Location: Canada
    Posts: 181
    upatnite58 HB User
    Re: Phentermine Damaged Heart

    phentermine is the "phen" in fen-phen. it has been banned in Europe. as everyone else has said..please see your Doc. ASAP. phentermine IS known to cause palpitations, sweating, etc. i am not sure what the combo of benadryl/phentermine will do...but it Can't be good. to the doctor.. ASAP...

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lost my girlfriend! Was it me or the phentermine? Illustr8r Relationship Health 6 08-20-2008 03:42 PM
    Phentermine??? CrazyLife414 Weight Loss 19 11-20-2007 05:45 AM
    My experience with phentermine... Beth Ann Weight Loss 9 05-27-2005 03:40 AM
    HAS ANY ONE TRIED Phentermine ? PLEASE REPLY sspicey Weight Loss 21 04-26-2005 05:15 PM
    Phentermine on and off for ten years lionred Weight Loss 5 06-07-2004 04:16 PM
    Phentermine causing insomnia SOUTHERN DIVA Weight Loss 8 03-28-2004 06:46 AM
    Heart Damage From Phentermine? julbox Heart Disorders 1 01-12-2004 01:44 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:45 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!